On the multiple overlap function of the SK model.

Título inglés On the multiple overlap function of the SK model.
Título español Sobre la función de solapamiento múltiple del modelo SK.
Autor/es Bezerra, Sergio de Carvalho ; Tindel, Samy
Organización Inst. Élie Cartan Univ. Nancy I, Vandoeuvre-lès-Nancy, Francia
Revista 0214-1493
Publicación 2007, 51 (1): 163-199, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note, we prove an asymptotic expansion and a central limit theorem for the multiple overlap R1, ..., s of the SK model, defined for given N, s ≥ 1 by R1, ..., s = N-1Σi≤N σ1i ... σsi. These results are obtained by a careful analysis of the terms appearing in the cavity derivation formula, as well as some graph induction procedures. Our method could hopefully be applied to other spin glasses models.
Clasificación UNESCO 250510 ; 120808
Palabras clave español Proceso de Gauss ; Espín ; Desarrollo en serie de funciones ; Teorema central del límite
Código MathReviews MR2307151
Icono pdf Acceso al artículo completo